Degenerations for representations of quivers with relations
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 19 (1986) no. 2, pp. 275-301.
@article{ASENS_1986_4_19_2_275_0,
     author = {Riedtmann, Christine},
     title = {Degenerations for representations of quivers with relations},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {275--301},
     publisher = {Elsevier},
     volume = {Ser. 4, 19},
     number = {2},
     year = {1986},
     doi = {10.24033/asens.1508},
     zbl = {0603.16025},
     mrnumber = {88b:16051},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1508/}
}
TY  - JOUR
AU  - Riedtmann, Christine
TI  - Degenerations for representations of quivers with relations
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1986
DA  - 1986///
SP  - 275
EP  - 301
VL  - Ser. 4, 19
IS  - 2
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1508/
UR  - https://zbmath.org/?q=an%3A0603.16025
UR  - https://www.ams.org/mathscinet-getitem?mr=88b:16051
UR  - https://doi.org/10.24033/asens.1508
DO  - 10.24033/asens.1508
LA  - en
ID  - ASENS_1986_4_19_2_275_0
ER  - 
%0 Journal Article
%A Riedtmann, Christine
%T Degenerations for representations of quivers with relations
%J Annales scientifiques de l'École Normale Supérieure
%D 1986
%P 275-301
%V Ser. 4, 19
%N 2
%I Elsevier
%U https://doi.org/10.24033/asens.1508
%R 10.24033/asens.1508
%G en
%F ASENS_1986_4_19_2_275_0
Riedtmann, Christine. Degenerations for representations of quivers with relations. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 19 (1986) no. 2, pp. 275-301. doi : 10.24033/asens.1508. http://archive.numdam.org/articles/10.24033/asens.1508/

[1] S. Abeasis and A. Del Fra, Degenerations for the representations of a quiver of type Am (J. of Algebra, Vol. 93, 1985, pp. 376-412). | MR | Zbl

[2] S. Abeasis and A. Del Fra, Degenerations for the representations of an equioriented quiver of type Dm (Adv. Math., Vol. 52, 1984, pp. 81-172). | MR | Zbl

[3] M. Auslander and I. Reiten, Representation theory of Artin algebras IV (Comm. Algebra, Vol. 5 (5), 1977, pp. 443-518). | MR | Zbl

[4] K. Bongartz and P. Gabriel, Covering spaces in representation theory (Invent. Math., Vol. 65, 1982, pp. 331-378). | MR | Zbl

[5] P. Gabriel, Auslander-Reiten sequences and representation-finite algebras, in "Representation Theory I" (Springer Lecture Notes, Vol. 831, 1980, pp. 1-71). | MR | Zbl

[6] W. Hesselink, Singularities in the nilpotent scheme of a classical group (TAMS, Vol. 222, 1976, pp. 1-32). | MR | Zbl

[7] H. Kraft, Geometrische Methoden in der Invariantentheorie. Aspekte der Mathematik, Vieweg, 1984. | MR | Zbl

[8] Ch. Riedtmann, Representation finite selfinjective algebras of class An, in "Representation Theory II" (Springer Lecture Notes, Vol. 832, 1980, pp. 449-520). | MR | Zbl

[9] Ch. Riedtmann, On stable blocks of Auslander-algebras (TAMS, Vol. 238, 1984, pp. 485-505). | MR | Zbl

Cited by Sources: